Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




233 Publications

2012 | Journal Article | IST-REx-ID: 2904 | OA
F. Pausinger, “Weak multipliers for generalized van der Corput sequences,” Journal de Theorie des Nombres des Bordeaux, vol. 24, no. 3. Universite de Bordeaux, pp. 729–749, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2912
H. Edelsbrunner and N. Strelkova, “Configuration space for shortest networks ,” Uspekhi Mat. Nauk, vol. 67, no. 6. Moscow Mathematical Society , pp. 203–204, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2941 | OA
N. Dolbilin, H. Edelsbrunner, and O. Musin, “On the optimality of functionals over triangulations of Delaunay sets,” Russian Mathematical Surveys, vol. 67, no. 4. IOP Publishing, pp. 781–783, 2012.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
G. Zankl, Y. Haxhimusa, and A. Ion, “Interactive labeling of image segmentation hierarchies,” presented at the Pattern Recognition, Graz, Austria, 2012, vol. 7476, pp. 11–20.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
E. Berberich, D. Halperin, M. Kerber, and R. Pogalnikova, “Deconstructing approximate offsets,” Discrete & Computational Geometry, vol. 48, no. 4. Springer, pp. 964–989, 2012.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications